Integrals Involving Products of Bessel Functions - II.
Monatshefte für Mathematik (1966)
- Volume: 70, page 161-163
- ISSN: 0026-9255; 1436-5081/e
Access Full Article
topHow to cite
topSyxena, R.K.. "Integrals Involving Products of Bessel Functions - II.." Monatshefte für Mathematik 70 (1966): 161-163. <http://eudml.org/doc/177329>.
@article{Syxena1966,
author = {Syxena, R.K.},
journal = {Monatshefte für Mathematik},
keywords = {special functions},
pages = {161-163},
title = {Integrals Involving Products of Bessel Functions - II.},
url = {http://eudml.org/doc/177329},
volume = {70},
year = {1966},
}
TY - JOUR
AU - Syxena, R.K.
TI - Integrals Involving Products of Bessel Functions - II.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 161
EP - 163
KW - special functions
UR - http://eudml.org/doc/177329
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.